Hypergeometric Identities

Part of the Universitext book series (UTX)


In this chapter we deal with hypergeometric identities.




  1. AAR99.
    Andrews, G., Askey, R.A., Roy, R.: Special Functions: Encyclopedia of Mathematics and its Applications. Cambridge University Press, Cambridge-New York (1999)CrossRefMATHGoogle Scholar
  2. Apéry79.
    Apéry, R.: Irrationalité de \(\zeta (2)\) et \(\zeta (3)\). Astérisque 61, 11–13 (1979)MATHGoogle Scholar
  3. Bailey35.
    Bailey, W.N.: Generalized Hypergeometric Series. Cambridge University Press, Cambridge (1935). Reprinted 1964 by Stechert-Hafner Service Agency, New York-London.Google Scholar
  4. deBranges85.
    De Branges, L.: A proof of the Bieberbach conjecture. Acta Math. 154, 137–152 (1985)CrossRefMATHMathSciNetGoogle Scholar
  5. GR90.
    Gasper, G., Rahman, M.: Basic Hypergeometric Series (Encyclopedia of Mathematics and its Applications) vol. 35, 2nd edn (2004). Cambridge University Press, London and New York (1990)Google Scholar
  6. Gasper97.
    Gasper, G.: Elementary derivations of summation and transformation formulas for \(q\)-series. In: Ismail, M.E.H., et al. (eds.) Fields Institute Communications, vol. 14, pp. 55–70. American Mathematics Society, Providence (1997)Google Scholar
  7. GKP94.
    Graham, R.L., Knuth, D.E., Patashnik, O.: Concrete Mathematics: a Foundation for Computer Science, 2nd edn. Addison-Wesley, Reading, Massachussets (1994)MATHGoogle Scholar
  8. Rainville60.
    Rainville, E.D.: Special Functions. The MacMillan Co., New York (1960)MATHGoogle Scholar

Copyright information

© Springer-Verlag London 2014

Authors and Affiliations

  1. 1.Fachbereich 10 Mathematik und NaturwissenschaftenUniversität KasselKasselGermany

Personalised recommendations